Alert archive / Missouri / Flash Flood Warnings in 2011
Flash Flood Warning 56, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jul 13, 2011, 12:54 AM CDT for Phelps County, Pulaski County, Missouri. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2011, 12:54 AM CDT (05:54 UTC)
- Expired
- Jul 13, 2011, 6:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Phelps County, MO, Pulaski County, MO
The radar
The St Louis radar (KLSX), 126 km from the middle of the area, began a volume at 05:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.9 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1117 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 2434 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
948
WGUS53 KSGF 130554
FFWSGF
MOC161-169-131100-
/O.NEW.KSGF.FF.W.0056.110713T0554Z-110713T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1254 AM CDT WED JUL 13 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN PHELPS COUNTY IN EAST CENTRAL MISSOURI...
NORTHERN PULASKI COUNTY IN CENTRAL MISSOURI...
* UNTIL 600 AM CDT.
* AT 1251 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL RATES OF TWO INCHES PER HOUR WILL BE
POSSIBLE WITH THESE STORMS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE O AT JONES CREEK JUST SOUTH OF DIXON...
ROUTE Y NORTHWEST OF ROLLA...
ROUTE T NORTHWEST OF WAYNESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
&&
LAT...LON 3787 9172 3782 9241 3802 9240 3801 9197
3804 9195 3803 9193 3805 9190 3805 9164
3816 9163 3816 9154 3807 9151 3797 9152
$$
DSA2 follow-up statements
399
WGUS73 KSGF 130912
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
412 AM CDT WED JUL 13 2011
MOC161-169-131100-
/O.CON.KSGF.FF.W.0056.000000T0000Z-110713T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PHELPS MO-PULASKI MO-
412 AM CDT WED JUL 13 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
NORTHERN PHELPS AND NORTHERN PULASKI COUNTIES...
AT 406 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
THIS ADDITIONAL RAINFALL WILL LIKELY LEAD TO FLOODING OF SMALL
STREAMS AND CREEKS...AS NEARLY THREE INCHES OF RAIN HAS OCCURRED
OVER LOCATIONS WITHIN THE WARNED AREA.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE O AT JONES CREEK JUST SOUTH OF DIXON...
ROUTE Y NORTHWEST OF ROLLA...
ROUTE T NORTHWEST OF WAYNESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3787 9172 3782 9241 3802 9240 3801 9197
3804 9195 3803 9193 3805 9190 3805 9164
3816 9163 3816 9154 3807 9151 3797 9152
$$
CRAMER295
WGUS73 KSGF 131053 RRA
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
553 AM CDT WED JUL 13 2011
MOC161-169-131103-
/O.EXP.KSGF.FF.W.0056.000000T0000Z-110713T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PHELPS MO-PULASKI MO-
553 AM CDT WED JUL 13 2011
...THE FLASH FLOOD WARNING WILL EXPIRE AT 600 AM CDT FOR NORTHERN
PHELPS AND NORTHERN PULASKI COUNTIES...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3787 9172 3782 9241 3802 9240 3801 9197
3804 9195 3803 9193 3805 9190 3805 9164
3816 9163 3816 9154 3807 9151 3797 9152
$$
CRAMERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 7:14 PM CDT, 5 hours 40 minutes earlier.
Area forecast discussion, Jul 12, 7:14 PM CDT, 5 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 714 PM CDT TUE JUL 12 2011 ...UPDATE TO AVIATION... .DISCUSSION... THUNDERSTORM/PRECIPITATION CHANCES REMAIN FOCUS OF THE SHORT TERM FORECAST...WITH A RATHER IMPRESSIVE RETURN TO EXCESSIVELY HOT CONDITIONS EXPECTED FOR THE EXTENDED. BEGINNINGS OF SHOWER AND THUNDERSTORM ACTIVITY GETTING UNDERWAY AS OF 1845Z...AS TROPICAL MID LEVEL WAVE OVER CENTRAL OK MOVES TOWARD THE REGION. EXPECT TO SEE EXPANSION IN THUNDERSTORM COVERAGE THIS AFTERNOON AND EVENING AS VORT MAX APPROACHES THE AREA. OVERALL WEAK SHEAR AND MEDIOCRE MID LEVEL LAPSE RATES WILL MITIGATE AN ORGANIZED SEVERE THREAT...BUT PWAT VALUES IN THE 1.6 INCH RANGE AND DECENT LOW LEVEL THETA-E DIFFERENTIALS SUGGESTS A WET/HYBRID MICROBURST THREAT WITH THE STRONGEST STORMS. CONVECTIVE TRENDS THIS EVENING AND OVERNIGHT UNCLEAR AT THIS TIME...AS VORT VERY SLOWLY MOVES TOWARD AND OVER THE CWA. THINK THAT VORT ADVECTION AND ASSOCIATED LARGE SCALE LIFT WILL BE ENOUGH TO MAINTAIN CONVECTION THROUGH MUCH OF THE NIGHT...LIKELY FOCUSED ON ANY OUTFLOW FROM MORE DIURNALLY FORCED STORMS THIS AFTERNOON. RESULT SHOULD BE WIDESPREAD...BUT DISORGANIZED CONVECTION OVERNIGHT. CONFIDENCE IN QPF QUITE LOW RIGHT NOW...AS MODEL GUIDANCE APPEARS TO HAVE A RATHER POOR HANDLE ON THIS SYSTEM...ESPECIALLY QPF. WITH PWATS APPROACHING 2 INCHES AND WARM RAIN PROCESSES EXPECTED...THINK THAT HEAVY TO TORRENTIAL RAINFALL WILL BE POSSIBLE WITH THE STRONGEST STORMS THIS EVENING/OVERNIGHT...AND HAVE GONE NEAR HPC QPF...WELL ABOVE MOST IF NOT ALL AVAILABLE MODEL GUIDANCE. STORM MOTIONS ALSO LOOK TO BE VERY SLOW TO ALMOST NIL...SO RAIN COULD BE FOCUSED OVER A GIVEN AREA FOR A WHILE. THANKFULLY WITH SUCH DRY GROUND ACROSS THE REGION...FLOOD AND FLASH FLOOD RISK WILL BE MITIGATED SOMEWHAT. NONETHELESS...THINK THAT LOCALIZED FLOOD/FLASH FLOODING WILL BE POSSIBLE IN A FEW SPOTS. CERTAINLY DON'T THINK THREAT IS SUCH TO NECESSITATE ANY SORT OF FLASH FLOOD WATCH...BUT THREAT WILL CONTINUE TO BE MENTIONED IN HWO PRODUCT. RAIN/THUNDERSTORMS WILL CONTINUE THROUGH MOST OF THE DAY TOMORROW AS VORT REMAINS OVER THE AREA. UNCERTAINTIES WITH CONVECTIVE COVERAGE YIELDS SOME QUESTIONS AS TO HIGH TEMPS FOR THE DAY TOMORROW...WITH ANY AREA THAT SEES MORE THAN A SHORT PERIOD OF CLEARING LIKELY WARMING QUITE QUICKLY. THURSDAY NIGHT INTO FRIDAY...SHOULD SEE RAIN START TO COME TO AN END BY THURSDAY NIGHT AS VORT MAX EXITS SOUTHEAST. GFS CURRENTLY GENERATING AN MCS THURSDAY NIGHT THAT DROPS DOWN ACROSS THE AREA. RIGHT NOW...AM SEEING LITTLE IN THE MASS FIELDS (BOTH WITHIN GFS AND OTHER MODEL SOURCES) TO REALLY SUPPORT THIS SOLUTION. SO FOR NOW...WILL BET AGAINST MCS CHANCES...AND CONTINUE WITH A CLEARING TREND BY FRIDAY AFTERNOON. TEMPS ON FRIDAY LOOK TO CLIMB BACK INTO THE MID 90S OVER SE KANSAS/WESTERN MO AND LOW 90S ELSEWHERE...PERHAPS A LITTLE HIGHER IF CLEARING COMMENCES FASTER THAN CURRENTLY EXPECTED. HEAT REALLY RETURNS IN IMPRESSIVE FASHION INTO THE WEEKEND...AS MASSIVE UPPER RIDGE CENTERS ITSELF OVER A BIT NORTH OF THE KANSAS CITY AREA. END RESULT FOR THE FORECAST AREA WILL BE A VERY TROPICAL AIR MASS...WITH EASTERLIES ALOFT AND RICH MOISTURE AT THE SURFACE. NO REASON TO THINK THAT HIGHS THROUGH THE WEEKEND WON'T BE IN THE UPPER 90S OVER THE OZARKS...AND NEAR OR ABOVE 100 OVER THE OSAGE PLAINS AND AREAS NORTH OF THE OZARK PLATEAU. UNFORTUNATELY...SUSPECT THAT WE'LL SEE MORE IMPRESSIVE AFTERNOON DEW POINTS THAN WE HAVE THE LAST FEW DAYS...ESPECIALLY IF APPRECIABLE RAIN FALLS THESE NEXT FEW DAYS. STILL A LITTLE EARLY TO HOIST ANY SORT OF EXCESSIVE HEAT PRODUCT FOR THE END OF THE WEEK/WEEKEND...BUT WON'T BE AT ALL SURPRISED TO SEE AT LEAST AN ADVISORY EVENTUALLY BECOME NECESSARY. BOXELL && .AVIATION... /ISSUED 708 PM CDT TUE JUL 12 2011/ FOR THE 13/0000Z KSGF/KJLN/KBBG TAFS...AN UPPER LEVEL DISTURBANCE OVER THE PLAINS WILL MOVE INTO MO ON WED. ISOLATED TO SCATTERED TSTMS WILL BE POSSIBLE THROUGH THE TAF PERIOD ON A REGIONAL BASIS...WITH MORE FAVORED TIMES BEING DRIVEN BY DIURNAL HEATING (AFTERNOON/EVENING). ATTM...HARD TO BE VERY SPECIFIC ABOUT TIMING AND TSTM COVERAGE IN THE LOCAL TAF AREAS. WILL MONITOR TRENDS AND MAKE AMENDMENTS AS NEEDED. OUTSIDE OF TSTMS...TAFS ARE VFR. DSA && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jul 13, 12:29 AM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1229 AM CDT WED JUL 13 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-140530- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1229 AM CDT WED JUL 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... SIGNIFICANT LIGHTNING RISK. LIMITED THUNDERSTORM WIND RISK. LIMITED HAIL RISK. LIMITED FLASH FLOODING RISK. DISCUSSION... THUNDERSTORMS WILL BECOME MORE NUMEROUS OVERNIGHT ACROSS THE MISSOURI OZARKS AND SOUTHEAST KANSAS WITH FREQUENT CLOUD TO GROUND LIGHTNING POSSIBLE. WHILE MOST OF THE STORMS SHOULD REMAIN BELOW SEVERE LIMITS WITH WIND GUSTS BELOW 50 MPH...SOME OF THE STRONGER STORMS MAY PRODUCE WIND GUSTS OVER 60 MPH AND HAIL TO THE SIZE OF QUARTERS. HEAVY RAINFALL WILL ALSO ACCOMPANY THE STORMS AND MAY LEAD TO ISOLATED FLASH FLOODING IF STORMS MOVE ACROSS THE SAME LOCATIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE CHANCE FOR THUNDERSTORMS WILL CONTINUE WEDNESDAY AND THURSDAY AS THE UPPER LEVEL DISTURBANCE MOVES ACROSS THE AREA. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE. THUNDERSTORMS THAT DEVELOP WEDNESDAY AND THURSDAY WILL BE CAPABLE OF PRODUCING PERIODS OF LOCALIZED VERY HEAVY RAINFALL. LOW SOIL MOISTURE DUE TO BELOW NORMAL RAINFALL OVER THE LAST ONE TO TWO MONTHS WILL MITIGATE SOME OF THE FLOODING RISK...BUT A FEW INSTANCES OF LOCALIZED FLOODING IN POOR DRAINAGE AREAS WILL BE POSSIBLE. HOT WEATHER WILL RETURN LATE IN THE WEEK INTO NEXT WEEKEND...WITH HEAT INDEX VALUES OVER 100 DEGREES LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, Jul 12, 9:39 PM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
939 PM CDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG 3 NE ROCKY MOUNT 38.31N 92.68W
07/12/2011 MILLER MO FIRE DEPT/RESCUE
A CARPORT WAS FLIPPED UPSIDE DOWN AND LARGE LIMBS BLOWN
DOWN.
&&
MGRIFFINSpecial weather statement, Jul 12, 10:38 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1038 PM CDT TUE JUL 12 2011
MOZ057-058-130415-
MARIES MO-MILLER MO-
1038 PM CDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MILLER AND
NORTHWESTERN MARIES COUNTIES UNTIL 1115 PM CDT...
AT 1035 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MARYS HOME...OR 10 MILES EAST OF
ELDON...MOVING EAST AT 15 MPH. SMALL HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM. THE SLOW MOVING STORMS WILL ALSO
PRODUCE LOCALIZED VERY HEAVY RAINFALL.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS
CREEKS...DITCHES AND UNDERPASSES.
LAT...LON 3834 9240 3834 9228 3833 9226 3834 9220
3830 9218 3829 9191 3824 9190 3823 9190
3821 9249 3839 9254 3840 9240
TIME...MOT...LOC 0337Z 259DEG 13KT 3832 9239
DSALocal storm report, Jul 12, 11:52 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1152 PM CDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 PM TSTM WND DMG 5 NE LAURIE 38.26N 92.78W
07/12/2011 MORGAN MO LAW ENFORCEMENT
BOAT DOCK DAMAGED. WIND GUST ALSO FLIPPED SEVERAL BOATS
OVER AND SET OTHERS ADRIFT.
&&
LINDENBERGSpecial weather statement, Jul 12, 11:53 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1153 PM CDT TUE JUL 12 2011
MOZ056-057-069-130600-
CAMDEN MO-MILLER MO-MORGAN MO-
1153 PM CDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR CAMDEN...MILLER AND SOUTHEASTERN
MORGAN COUNTIES UNTIL 100 AM CDT...
AT 1152 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 4 MILES SOUTH OF BARNUMTON...OR 10 MILES WEST
OF CAMDENTON...MOVING NORTHEAST AT 15 MPH. WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.
LAT...LON 3849 9269 3844 9262 3844 9258 3815 9218
3792 9283 3805 9307 3807 9307 3851 9274
TIME...MOT...LOC 0453Z 225DEG 13KT 3805 9292
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 10:38 PM CDT | Special Weather Statement | SGF | Miller | 37 min |
| Jul 12, 10:52 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 53 min |
| Jul 12, 11:53 PM CDT | Special Weather Statement | SGF | Camden, Miller | 67 min |
| Jul 13, 12:29 AM CDT | Flash Flood Warning | SGF | Benton, Camden, Maries, Miller, Morgan | 6 hr |
| Jul 13, 1:04 AM CDT | Special Weather Statement | SGF | Maries | 56 min |
| Jul 13, 1:26 AM CDT | Severe Thunderstorm Warning | SGF | Webster | 49 min |
| Jul 13, 2:03 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 57 min |
| Jul 13, 3:02 AM CDT | Flash Flood Warning | SGF | Laclede | 4 hr |
| Jul 13, 3:24 AM CDT | Flash Flood Warning | SGF | Shannon | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.